T Nation

HOT-ROX Causes Rash?

Just about a week ago i started taking it and now i`m getting rash all over my hands and legs.

If its from HOT-ROX im really pissed off as it seems to work well at shredding fat away.

For now i`ll stop taking it and wait till my hands and legs are back to normal looking and then try again…definitely a set back as i can´t tolerate most fat burners that well.

Any suggestions for a alternative fat burner?Or what might be causing my rash with HOT-ROX?

If Hot-Rox is truly the cause, you might be allergic to one of its ingredients.

Im almost certain its something in HOT-ROX that`s causing it since i haven’t changed anything else on my diet.

Up to this point i`ve only gone allergic to kiwi and oddly enough to Accutane that gave me similar rash.

Now i should just find what the ingredient is that`s causing my allergic reaction to avoid it on another supplement…